# SDR GTIA2017012501759

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 39,816 hours, 18,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT THROUGH 16000 ON DESCENT. ENG 1 BLEED OFF, X-BLEED OPEN DUE TO HP VALVE DEFFERAL PER CREW CABIN ODOR REPORT SHEET, SMELL COMING FROM NR 2 ENG. PERFORMED ENG NR 2 PACK BURN OUT IAW AMM 21-00-00. NO ODOR SMELLED AT THIS TIME. OK FOR SVC.
